A theorem on normal flatness
Compositio Mathematica, Tome 38 (1979) no. 3, pp. 293-298
Cet article a éte moissonné depuis la source Numdam
@article{CM_1979__38_3_293_0,
author = {Robbiano, Lorenzo},
title = {A theorem on normal flatness},
journal = {Compositio Mathematica},
pages = {293--298},
year = {1979},
publisher = {Sijthoff et Noordhoff International Publishers},
volume = {38},
number = {3},
mrnumber = {535072},
zbl = {0415.13013},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1979__38_3_293_0/}
}
Robbiano, Lorenzo. A theorem on normal flatness. Compositio Mathematica, Tome 38 (1979) no. 3, pp. 293-298. http://geodesic.mathdoc.fr/item/CM_1979__38_3_293_0/